# SDR QXEA9600355

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN AT ROW 8 PARTIALLY INOP.  BULBS REPLACED AS REQUIRED AND LIGHT OPS CHECKED GOOD.
